MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; SFLX 3 COIL

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; SFLX 3 COIL
Model Number 1068229
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 09/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient¿s foot was very swollen and numb.Initially there was no pain.The patient stated that they had not done any extra activities.The patient also stated that the first day he put on the unit, he had on a pair of paints with 6 zippers, clips, and metal chains.When he took off his pants the pins and needles went away.It was later reported that the patient spoke with their doctor who advised to expect some swelling and pain but to continue treating.The patient stated the swelling had subsided but was now experiencing some pain.The patient wanted to continue treating because the doctor said to expect pain.No further information was provided.It was later reported that the patient's doctor told him to keep using the device even though he feels an electricity-like feeling running through his body even when the device is off.The patient stated that he sought a second opinion and that the doctor told him his surgery is all wrong and he would need another surgery to correct it.The patient has not used the device since the initial complaint and does not plan to resume treatment in the future.No further information was provided.
 
Additional Manufacturer Narrative
The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the lot number of the product is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.Related manufacturer's report - mfr#0002242816-2024-00122.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
SFLX 3 COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21314496
Report Number0002242816-2025-00026
Device Sequence Number8243914
Product Code LOF
UDI-Device Identifier00812301020546
UDI-Public00812301020546
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068229
Device Catalogue Number1068229
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale
Patient EthnicityNon Hispanic